# SDR MALA010432

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2 NX REMAINED AT 43 PERCENT WHILE SEAT AT GROUND IDLE (FADEC NR 2 INOP.  RETURNED TO GATE.  MAINTENANCE REPLACED NR 2 ENGINE HMA IAW TASK CARD NR 7310-502.  ALL SEC CHECKS GOOD AT THIS TIME.  REQUIRES OPS CHECK.  RAN ENGINE IAW AMM 72-00-00.  OPS CHECK GOOD.
